# SDR USA000834

- Difficulty date: June 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO CRACKS .25 INCH AND .125 INCH, AT RIVET STATION 76.5 AT LONGERON 2L.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 AND EA 55293.  (M)
